# SDR IXXA110057O

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 74,776 hours, 35,383 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Disconnected
- Location: Nlg
- Part time: 74,776 hours, 35,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RT NOSE GEAR DOOR WOULD NOT CLOSE. RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED NOSE GEAR AND FOUND THE RT AFT NLG DOOR DISCONNECTED.  MX JACKED THE NOSE GEAR IAW AMM 07-11-02 TO RECONNECT DOOR AND ADJUST IAW AMM 32-22-04.  OPS CHECKED GOOD IAW 32-22-04.  ACFT WAS RETURNED TO SERVICE.
